# SDR AALA20060267

- Difficulty date: April 30, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT ON ROWS 16D TO 26D INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS ON ROWS 16D TO 26D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
